# SDR ASAA0843775

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353527
- Condition: Corroded
- Location: Bs 727 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CORRODED.  REPLACED CLIP PER SRM 51-40-02 AND DWG 69-35352 B.
